# SDR AALA201810229052

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 17,692 hours, 7,248 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. CLT-BOS DECLARED EMERGENCY INTO BOS ACCOUNT FLAP PROBLEM. FLAPS STUCK AT 2 WHICH CAUSED THEM TO USE ALTERNATIVE FLAPS 15 AT 4000 FEET. ARFF MET FLIGHT. FLIGHT LANDED WITHOUT INCIDENT. TRAILING EDGE FLAPS STOPPED AT 2 DEGREES USED ALTERNATE FLAP EXTENSION TO 15 DEGREES USING QRH. DECLARED AN EMERGENCY. ACCOMPLISHED FIM 27-51-00-810-832 FOR FAULT CODE 27-52261 FOUND IN FSEU FAULT HISTORY, LEFT AND RIGHT TRAILING EDGE POSITION SENSORS ALL IN TOLERANCE, VISUALLY INSPECTED TRAILING EDGE FLAP SYSTEM FOUND NO DISCREPANCIES, ALL OVER TORQUE SENSORS OK NO TRIPS. RAN FLAP SYSTEM MULTIPLE TIMES NO FAULTS ON FSEU, CLEARED FSEU FAULT HISTORY OK FOR SERVICE.
